# SDR P5CA9700211

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delamination
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B FLAP LWR SURFACE HAS SEVERAL DELAMINATIONS.  CLEANED, SANDED AND REMOVED DELAMINATED SKIN IN 3 AREAS.  APPLIED CORE FILLERS WHERE NEEDED AND REPAIRED USING FIBERGLASS OVERLAYS IAW SRM 51-70-04 AND 51-24-11.
